i am a 17 year old male. on novermber 16th, a couple days after having my wisdom teeth out. i was drinking with friends i started to feel the "tingle" on my lower lip. i took valtrex right away and it stayed at only three small bumps on the lower right of my lip.... THIS WAS LAST YEAR!!! i still have them on my lip! i have tried acne creams to try dry the bumps up and have them gone but it will not work. im hoping these may have somethign to do with my lip problem as well. because for some reason, when i eat, or am very warm my lower lip goes red... im EXTREMELY self concious about this. i am the usual outgoing and fun guy. but that has definately changed. i missed many school days last year because of this.!! and family gatherings. i really need help!!
herpes won't cause bumps for an entire year. they would've run their course and healed and been gone within 2-3 week maximum.
you need to see a dermatologist for a further work up to find out what is really going on. this can be many things from an allergic reaction, dermatological condition as well as fungal or bacterial skin infections going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.